# SDR FDEA201609143216

- Difficulty date: September 14, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 69,924 hours, 26,252 cycles
- Engine: Pwa PW2040
- Engine time: 1,416 hours, 1,015 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Oil Filter
- Part time: 1,416 hours, 1,015 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT OIL FILTER EICAS MESSAGE ILLUMINATED. COMPLIED WITH THE CHECK LIST, INFLIGHT ENGINE SHUTDOWN.  DRAINED AND FLUSHED LT ENGINE MAIN OIL TANK, 3RD TIME & REPLACED MAIN ENGINE OIL FILTER IAW 79-21-05-4, 3RD TIME.   R & R LT ENGINE LUBRICATION AND SCAVENGE OIL PUMP IAW AMM 79-21-04-4 .  LEAK CHECKED GOOD.  PERFORMED TEST 11 IN AMM.   R & R LT ENGINE MAIN OIL FILTER IAW MM 79-21-05-4.  OPS AND LEAK CHECKED IAW MM 71-00-00.  ACFT OK FOR SERVICE.
